RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Butsan, G P

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:49
Abstract pages:328
Full texts:166

http://www.mathnet.ru/eng/person50134
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/193716

Publications in Math-Net.Ru
1991
1. G. P. Butsan, “The mixed product of dependent operator stochastic systems without continuity and martingale conditions”, Teor. Veroyatnost. i Primenen., 36:2 (1991),  236–246  mathnet  mathscinet  zmath; Theory Probab. Appl., 36:2 (1991), 237–248  isi
1989
2. G. P. Butsan, “The mixed product of dependent stochastic operator systems”, Dokl. Akad. Nauk SSSR, 307:6 (1989),  1300–1304  mathnet  mathscinet  zmath; Dokl. Math., 40:1 (1990), 229–234
1979
3. G. P. Bucan, “On the mixed product of non-homogeneous stochastic semigroups”, Teor. Veroyatnost. i Primenen., 24:1 (1979),  168–175  mathnet  mathscinet  zmath; Theory Probab. Appl., 24:1 (1979), 168–175  isi
1976
4. G. P. Bucan, “On the orthogonality of the white noise, given on a ring of operators, relatively to multiplicative shifts”, Teor. Veroyatnost. i Primenen., 21:3 (1976),  640–644  mathnet  mathscinet  zmath; Theory Probab. Appl., 21:3 (1977), 624–628
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021